Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Kurdyumov V. P. On Riesz Basises of Eigenfunctions of Integral Operators with Kernels Discontinuous on Broken Lines. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 4, pp. 28-35. DOI: 10.18500/1816-9791-2009-9-4-1-28-35

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
23.11.2009
Full text:
(downloads: 151)
Language: 
Russian
Heading: 
UDC: 
517.984

On Riesz Basises of Eigenfunctions of Integral Operators with Kernels Discontinuous on Broken Lines

Autors: 
Kurdyumov Vitalii Pavlovich, Saratov State University
Abstract: 

For the integral operator, which kernel has jump discontinuities on the sides and diagonals of the four equal subsquares of the unit square 0 ≤ x, t ≤ 1, Riesz basisness of its eigen and associated functions is proved.

References: 
  1. Хромов А.П. Об обращении интегральных операторов с ядрами, разрывными на диагоналях // Мат. заметки. 1998. Т. 64, № 6. С. 932–942.
  2. Корнев В.В., Хромов А.П. О равносходимости разложений по собственным функциям интегральных операторов с ядрами, допускающими разрывы производных на диагоналях // Мат. сборник. 2001. Т. 192, № 10. С. 33–50.
  3. Курдюмов В.П., Хромов А.П. О базисах Рисса из собственных функций интегрального оператора с переменным пределом интегрирования // Мат. заметки. 2004. Т. 76, № 1. С. 97–110.
  4. Хромов А.П. Интегральные операторы с ядрами, разрывными на диагоналях // Мат. сборник. 2006. Т. 197, № 11 . С. 115–142.
  5. Хромов А.П. Теорема равносходимости для интегродифференциальных и интегральных операторов //Мат. сборник. 1981. Т. 114(156), № 3. С. 378–405.
  6. Расулов М.Л. Метод контурного интеграла и его применение к исследованию задач для дифференциальных уравнений. М.: Наука, 1964.
  7. Курдюмов В.П., Хромов А.П. О базисах Рисса из собственных и присоединенных функций дифференциально-разностного оператора с многоточечным краевым условием // Математика. Механика: Сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2004. Вып. 6. С. 80–82.
  8. Курдюмов В.П., Хромов А.П. О базисах Рисса из собственных и присоединенных функций дифференциально-разностного оператора с интегральными краевыми условиями // Математика. Механика: Сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2005. Вып. 7. С. 61–63.